Access count of this item: 101

Files in This Item:
File Description SizeFormat 
0064-2.pdf2.54 MBAdobe PDFView/Open
Title: 変分法と閉測地線について (微分幾何学研究会報告集)
Authors: 四方, 義啓  KAKEN_name
Author's alias: SHIKATA, YOSHIHIRO
Issue Date: Feb-1969
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 64
Start page: 65
End page: 95
URI: http://hdl.handle.net/2433/107879
Appears in Collections:Differential Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.